hi. im 27 yrs of age...im taking diane 35 for 2 months now, i've missed taking one day so I doubled it the next day...is it just ok??will i get pregnant with it,actually i also made a mistake in countaking im supposed to finish the tablets for 21days and on the 21st day I dont have tablet lef already but i took a new pack and take the tablet w/c corresponds the day i took it...i think I overtook the tablets i;ve made extra intake...will it affect the effect of the tablets??thank you...im looking forward doc for your quick reply regarding this.thank you!
Hi, and thanks for your medical question on eHealth forum!
No, extra tablets will not decrease the effect of the pills but may delay your periods. Start the next pack as you normally do. Also since you took the missed pill within 24 hours, it will have its effect. If periods are delayed more than a week, then do a pregnancy test and see. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Fertility , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.